# SDR FDEA201508132544

- Difficulty date: August 13, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 851 hours, 35,861 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR APPEARS TO BIND WHEN CLOSING SHUTTERS & SHAKES.  NORMAL OPERATION WHEN OPENING.   REMOVED L1 DOOR AFT SPROCKET DRIVE CABLE ASSEMBLY IAW AMM 52-11-09-2. INSTALLED L1 DOOR AFT BRACKET, SPROCKET & DRUM ASSEMBLY IAW AMM 52-11-09-2.  ADJUSTED DOOR IAW AMM 52-11-00-5.  COMPLETED UP TO 2 A 10U, RESERVOIR NEEDS PRESSURIZED.  COMPLETED L1 DOOR ADJUSTMENT TEST IAW AMM 52-11-00-5.  REMOVED MEL, OK FOR SERVICE.
